Rank-one Perturbation of Toeplitz Operators and Reflexivity

Kamila Kliś-Garlicka

Abstract

It was shown that rank-one perturbation of the space of Toeplitz operatorspreserves2-hyperreflexivity.
Author Kamila Kliś-Garlicka (FoEEaLS / DoAM)
Kamila Kliś-Garlicka,,
- Department of Applied Mathematics
Journal seriesOpuscula Mathematica, ISSN 1232-9274, e-ISSN 2300-6919, (B 9 pkt)
Issue year2012
Vol32
No3
Pages505-509
Publication size in sheets0.5
Keywords in EnglishToeplitz operators, reflexivity, hyperreflexivity
DOIDOI:10.7494/OpMath.2012.32.3.505
URL https://www.opuscula.agh.edu.pl/vol32/3/art/opuscula_math_3234.pdf
Languageen angielski
Score (nominal)9
Score sourcejournalList
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2013 = 0.222
Citation count*3 (2016-06-04)
Additional fields
FinansowanieThe author was supported by grant founded by the Rector of the University of Agri-culture in Krakow
Źródło punktacjihttps://biblioteka.urk.edu.pl/zasoby/20/wykaz_B_2012.pdf
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?